About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 232484, 9 pages
http://dx.doi.org/10.1155/2013/232484
Research Article

Euler-Maclaurin Method for Linear Differential Equations with Piecewise Constant Arguments with One Delay: Stability and Oscillations

1School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, China
2CSIB Software Technology Center, Administrative Commission of Guangzhou Tianhe Software Park, Guangzhou 510635, China

Received 17 January 2013; Revised 2 April 2013; Accepted 6 April 2013

Academic Editor: Chengming Huang

Copyright © 2013 Qi Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qi Wang, Jiechang Wen, and Shenshan Qiu, “Euler-Maclaurin Method for Linear Differential Equations with Piecewise Constant Arguments with One Delay: Stability and Oscillations,” Abstract and Applied Analysis, vol. 2013, Article ID 232484, 9 pages, 2013. doi:10.1155/2013/232484